# SDR UPS05845153

- Difficulty date: July 28, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 77,280 hours, 27,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1700 L20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED 1" LONG AT STA 1700 L20L.  TRIMMED OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW EO DC8-5310 -11728-B AND DWG DC8-53A-011-A.
